Hi, and welcome back. I'm glad things have been going well for you.
Keep in mind that replacement hormone IS thyroid hormone. It is also a type of drug that has to be very carefully calibrated to the specific individual. So, if you are on slightly too high a dose of it, you can become hyperthyroid again. That has happened a couple of times to me over the past fifteen years. We change the dose, slightly, and things are fine again. In my experience, this type of situation was never as horrid as full-blown hyper (with undetectable TSH), and it was quickly “fixed.”
Another, less likely possibility is that “some” thyroid tissue remains and has flared. But given the tendency of today's doctors to totally ablate the thyroid, that is much less likely. Back when I had my RAI, doctors were just starting to totally ablate, but many people were given lower doses to try to keep “some” thyroid tissue. They sometimes had to have a second dose of RAI. I don't hear of that happening as much in recent years.
GDF Online Facilitator[/color:3sz1pkbe][/b:3sz1pkbe]